ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об асимптотических свойствах функции πρ(z; zk)

Галоян, Р. С. (1974) Об асимптотических свойствах функции πρ(z; zk). ՀՍՍՀ ԳԱ Զեկույցներ, 59 (2). pp. 65-71.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
667Kb

Item Type:Article
Additional Information:πρ(z; zk) ֆունկցիայի ասիմպտոտական հատկությունների մասին։ On the asymptotic properties of the function πρ(z; zk).
Uncontrolled Keywords:Գալոյան Ռ. Ս., Galoyan R. S.
Subjects:Q Science > QA Mathematics
ID Code:3428
Deposited By:NAS Reports
Deposited On:20 Jul 2012 10:06
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page